# SDR FDEA201007302731

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231503
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEEP WEAR ON EXTERNAL SKIN L/E FROM STA XOS 430 TO STA XOS 465 PERFORMED REPAIR IAW SRM 57-10-00 FIG.40 SH.1 VOL.1
